# SDR ASAA2023010621428

- Difficulty date: January 2, 2023
- Submitted: January 12, 2023
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 55,855 hours, 16,713 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Part serial: 0776
- Condition: Inoperative
- Location: Nr 2 Generator
- Part time: 59,793 hours, 20,914 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

#2 DRIVE LIGHT DID NOT TURN ON AFTER ENG SHUTDOWN. GROUNDED - YES.  REMOVED AND REPLACED #2 IDG IAW AMM 24-11-11.  ORIG SUBMISSION DATE: 1/6/2023
